# SDR UIEA2013032200148

- Difficulty date: March 20, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft time: 82,920 hours, 15,467 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: CM3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SEAT 38-C INOPERATIVE. REPLACED LAMP . OPS CHECKED OK. IAW MM 33-51-00.
